A NOTE ON THE TELEGRAPH TYPE DIFFERENTIAL EQUATION WITH TIME INVOLUTION

In the present paper, the initial value problem for the telegraph type involutory in t second order linear partial differential equation with damping term is investigated. The equivalent initial value problem for the fourth order partial differential equations to the initial value problem for this second order linear partial differential equations with involution and damping term is obtained. Applying the operator tools, the stability estimates for the solution and its first and second order derivatives of this problem are established. © 2024, Jomard Publishing. All rights reserved.

Authors
Ashyralyev A. , Ashyralyyeva M. , Batyrova O.
Publisher
Jomard Publishing
Number of issue
2
Language
English
Pages
173-192
Status
Published
Volume
9
Year
2024
Organizations
  • 1 Department of Mathematics, Bahcesehir University, Istanbul, Turkey
  • 2 Peoples’ Friendship University of Russia (RUDN University), Moscow, Russian Federation
  • 3 Institute of Mathematics and Mathematical Modeling, Almaty, 050010, Kazakhstan
  • 4 Magtymguly Turkmen State University, Ashgabat, Turkmenistan
  • 5 Oguz Han Engineering and Technology University of Turkmenistan, Ashgabat, Turkmenistan
  • 6 Near East University, TRNC, Mersin 10, Nicosia, Turkey
Keywords
boundedness; Involutory type telegraph equation; stability

Other records

Pasikhov G.B., Shilovskiy I.P., Kurbacheva O.M., Vinogradova K.V., Popova M.V., Strueva P.A., Tahanovich A.D., Kadushkin A.G., Gudima G.O., Kudlay D.A., Khaitov M.R.
Immunologiya. Vol. 45. 2024. P. 367-384